# SDR COEA2011021121805

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: S52176204202
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / LEVEL 2 CORROSION / MAJOR REPAIR:  AFT LT PAX/CREW DOOR FWD DOOR PAN SIDE PRESSING HAS 3 AREAS OF CORROSION, MID DOOR MARKED AS VIEWED WITH DOOR OPEN (LENGTH 2.9" & 1.85", WIDTH .95" & 1.15", DEPTH .006" & .006").  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
